# SDR ASAA2016042616540

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 8,757 hours, 2,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RAM DOOR OPEN LIGHT ILLUMINATED.  ACFT GROUNDED.  AFTER TALKING WITH PILOT RT RAM AIR DOOR LIGHT ILLUMINATED ALL THE TIME IN FLT.  ACCOMPLISHED FIM 21-51, TASK 803. ACCOMPLISHED STEPS 803A1- G11E BITE TEST NO FAULTS NOTED BOTH FWD AND AFT ACTUATORS GREEN LIGHTS ON NO FAULTS NOTED.   INSPECTED INLET AND EXHAUST NO FOD FOUND.  THE GROUND VERIFICATION TEST NO FAULTS FOUND.
